VOL. 16 · NO. 3 | 1964
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 16 (3), (1964)
No abstract available
Articles
Chinami Watari
Tohoku Math. J. (2) 16 (3), 239-251, (1964) DOI: 10.2748/tmj/1178243670
KEYWORDS: 42.16
No abstract available
Yasurô Tomonaga
Tohoku Math. J. (2) 16 (3), 252-256, (1964) DOI: 10.2748/tmj/1178243671
KEYWORDS: 57.32
No abstract available
M. S. Rangachari, Y. Sitaraman
Tohoku Math. J. (2) 16 (3), 257-269, (1964) DOI: 10.2748/tmj/1178243672
KEYWORDS: 40.42
No abstract available
Masafumi Okumura
Tohoku Math. J. (2) 16 (3), 270-284, (1964) DOI: 10.2748/tmj/1178243673
KEYWORDS: 53.74, 53.80
No abstract available
Shigeo Sasaki
Tohoku Math. J. (2) 16 (3), 285-290, (1964) DOI: 10.2748/tmj/1178243674
KEYWORDS: 53.52
No abstract available
John Ernest
Tohoku Math. J. (2) 16 (3), 291-296, (1964) DOI: 10.2748/tmj/1178243675
KEYWORDS: 22.60, 22.65
No abstract available
Yôsuke Ogawa
Tohoku Math. J. (2) 16 (3), 297-308, (1964) DOI: 10.2748/tmj/1178243676
KEYWORDS: 53.66, 53.80
No abstract available
Teishirô Saitô, Takashi Yoshino
Tohoku Math. J. (2) 16 (3), 309-312, (1964) DOI: 10.2748/tmj/1178243677
KEYWORDS: 47.10
No abstract available
Nozomu Mochizuki
Tohoku Math. J. (2) 16 (3), 313-319, (1964) DOI: 10.2748/tmj/1178243678
KEYWORDS: 46.55
No abstract available
Back Matter
Tohoku Math. J. (2) 16 (3), (1964)
No abstract available
Back to Top